How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 23827
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

My dog got into my husbands blood pressure medicine. i am

Customer Question

my dog got into my husbands blood pressure medicine. i am not sure how many pills were left in the bottle, but i think the bottle was half full. i have no access to an emergency vet cinic
JA: I'll do all I can to help. What seems to be the problem with your dog?
Customer: he is not showing any signs of being ill
JA: Where does your dog seem to hurt?
Customer: should i induce vomiting?
JA: Hopefully it didn't make a mess. Did your dog eat anything unusual?
Customer: he ate y husbands blood pressure medicine. 10 mg of liposidril (?) - maybe 20 pills. vomited all up. what else can i do?
JA: What is the dog's name and age?
Customer: ceasar.. appr 50 pds
JA: How old is ceasar?
Customer: 6 months
JA: Is there anything else important you think the Veterinarian should know about ceasar?
Customer: not that i can think of
Submitted: 2 months ago.
Category: Dog Veterinary
Expert:  Dr. Michael Salkin replied 2 months ago.

I'm sorry that your question wasn't answered in a timely manner. Please let me know if you still need help. I suspect that Ceasar escaped his dietary indiscretion unscathed because ingestions of lisinopril of less than 10 mg/lb cause mild signs only - mainly vomiting and lethargy. 200 mg of lisinopril in a 50 lb dog is only 4 mg/lb and he vomited the bulk of it up in any event. There's no need to treat him at this point.

Please respond with further questions or concerns if you wish.

Expert:  Dr. Michael Salkin replied 2 months ago.

I'm just following up on our conversation about your pet. How is everything going?

Dr. Michael Salkin

Related Dog Veterinary Questions